# SDR SCNA97057

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WAS FOUND INOP.  REMOVED AND REPLACED DOOR SLIDE LIGHT ASSEMBLY AND OPS CHECKED GOOD IN ACCORDANCE WITH MM 25-61-03.
